# SDR AALA201806269026

- Difficulty date: June 25, 2018
- Submitted: June 28, 2018
- Operation: Air carrier
- Aircraft: N778AN
- Make and model: Boeing 777223
- Aircraft serial: 29587
- Aircraft time: 78,414 hours, 9,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. DOOR 3L EMERGENCY EXIT LIGHT MISSING. REPLACED 3L EMERGENCY EXIT LIGHT LENS PER AMM 33-51-01. OPERATIONS CHECK GOOD.
